# SDR 2008UALA01835

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 42,993 hours, 5,237 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP, JUST FWD OF LAV 104 BELOW CLOSET.   REPLACED LAMP ASSY.
